Dr. Jingjing Ma
Department of Mathematics
University of Houston-Clear Lake, USA
Ph.D., University of Toledo, USA
J. Ma, Regular finite-dimensional
lattice-ordered algebras, Communications in Algebra (accepted).
J. Ma, Finite-dimensional l-simple lattice-ordered algebras with a
d-basis, Algebra Universalis (to appear).
J. Ma, Lattice orders on 2 x 2 triangular matrix algebras, Algebra
Universalis, 62 (2009), 51-61.
J. Ma, E. March, Lattice-ordered triangular matrix algebras, Journal of
Algebra, 321 (2009), 3659-3667.
J. Ma, R. H. Redfield, Positive derivations on Archimedean lattice-ordered
rings, Positivity, 13 (2009), 165-191.
J. Ma, R. H. Redfield, D. Stelly, Lattice orders on the sum of
finite-dimensional matrix algebras, Linear Algebra Research Advances, 1-16,
Nova Sciences Publisher, 2007.
J. Ma, R. H. Redfield, Lattice-ordered matrix rings over the integers,
Communications in Algebra, 35 (2007), 2160-2170.
J. Ma, R. H. Redfield, Lattice-ordered fields determined by d-elements,
Applied Category Structures, 15 (2007), 19-33.
J. Ma, Lattice-ordered algebras with a d-basis, Journal of Algebra, 299
W. Bradley, J. Ma, Lattice-ordered 2 x 2 triangular matrix algebras,
Linear Algebra and its Applications, 404 (2005), 262-274.
J. Ma, Pure ℓ-ideals in lattice-ordered rings, Communications in Algebra,
33 (2005), 3797-2810.
J. Ma, R. H. Redfield, Fields of quotients of lattice-ordered domains,
Algebra Universalis, 52 (2004) no. 4, 383-401 (2005).
J. Ma, Finite-dimensional lattice-ordered algebras with d-elements,
Journal of Algebra, 280(2004), 232-243.
J. Ma, Finite dimensional simple algebras that do not admit a lattice
order, Communications in Algebra, 32 (2004), 1615-1617.
J. Ma, S. A. Steinberg, Construction of lattice orders on the semigroup
rings of a positive monoid, Journal of Algebra, 260 (2003), 592-616.
J. Ma, P. Wojciechowski, Structure spaces of maximal ℓ-ideals of
lattice-ordered rings, Proceedings of Ordered Algebraic Structures Conference
(Gainesville, 2001), J. Martinez (ed.), Kluwer Academic Publishers, (2002),
J. Ma, P. Wojciechowski, Lattice orders on matrix algebras, Algebra
Universalis, 47(2002), 435-441.